Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/j.amc.2008.02.037> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- j.amc.2008.02.037 date "2008".
- j.amc.2008.02.037 doi "10.1016/j.amc.2008.02.037".
- j.amc.2008.02.037 first1 "RK".
- j.amc.2008.02.037 first2 "KM".
- j.amc.2008.02.037 isCitedBy Rostam_K._Saeed.
- j.amc.2008.02.037 issue "2".
- j.amc.2008.02.037 journal "Applied Mathematics and Computation".
- j.amc.2008.02.037 last1 "Saeed".
- j.amc.2008.02.037 last2 "Aziz".
- j.amc.2008.02.037 pages "435–440".
- j.amc.2008.02.037 title "An iterative method with quartic convergence for solving nonlinear equations".
- j.amc.2008.02.037 url "http://www.sciencedirect.com/science/article/pii/S0096300308001458".
- j.amc.2008.02.037 volume "202".